| Model Number |
1804300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous obtuse marginal branch.The 3.0x38mm xience skypoint stent delivery system (sds) failed to cross due to anatomy.Resistance was met during removal with anatomy.There were no adverse patient effects and no clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.